# SDR AALA201807029036

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. BROKEN DOOR FRAME LINING PANEL 262VW LENS EXIT IN PASSENGER CABIN. REPLACED LENS EXIT AT DOOR FRAME PANEL 262VW IN PASSENGER CABIN PER AMM 33-51-13-400-001-A.
